MAUDE Adverse Event Report: HIGH PRESSURE BRAIDED CONNECTING TUBE

HIGH PRESSURE BRAIDED CONNECTING TUBE
Model Number G00068
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: dtl adaptor, stopcock, manifold, fitting, cardiopulmonary bypass.Product code: dtl.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported the plastic tube of the high pressure tubing was dissociated with the metal part of the device.The patient did not require any additional procedures nor experience any adverse effects due to this occurrence.

Brand Name
HIGH PRESSURE BRAIDED CONNECTING TUBE
MDR Report Key7476052
Report Number1820334-2018-01341
Device Sequence Number19218140
Product Code DTL
UDI-Device Identifier00827002000681
UDI-Public(01)00827002000681(17)170717(10)5137308
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG00068
Device Catalogue NumberHPCT8.8-80-M-FM
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1